# SDR SWAA2022071225872

- Difficulty date: July 5, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 19,972 hours, 9,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1673
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHTS ASSOCIATED WITH M1673 ARE OUT / [01] REMOVED AND REPLACED M1673 BATTERY PACK AND PERFORMED INSTALLATION TEST PER AMM 33-51-06 CHECKED GOOD;[02] VERIFIED CORRECTIVE ACTION 1. TEST GOOD
